# SDR SWAA2025103018372

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 663.75 AND LBL 8.  REPLACED ANGLE IAW SRM 57-10-10-2R-5, REPAIR 5, STEP 4.L (1) UP TO (7); DWG 111A1000 SHEET 259 REV.
